Lipschitz stratification of subanalytic sets
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 27 (1994) no. 6, p. 661-696
@article{ASENS_1994_4_27_6_661_0,
     author = {Parusi\'nski, Adam},
     title = {Lipschitz stratification of subanalytic sets},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 27},
     number = {6},
     year = {1994},
     pages = {661-696},
     doi = {10.24033/asens.1703},
     zbl = {0819.32007},
     mrnumber = {96g:32017},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1994_4_27_6_661_0}
}
Parusiński, Adam. Lipschitz stratification of subanalytic sets. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 27 (1994) no. 6, pp. 661-696. doi : 10.24033/asens.1703. http://www.numdam.org/item/ASENS_1994_4_27_6_661_0/

[B] S. Banach, Wstep do teorii funkcji rzeczywistych, Monografie matematyczne, Warszawa-Wroclaw, 1951 (in Polish). | MR 13,216a

[BM1] E. Bierstone and P. D. Milman, Semianalytic and Subanalytic Sets (Publ. I.H.E.S., Vol. 67, 1988, pp. 5-42). | Numdam | MR 89k:32011 | Zbl 0674.32002

[BM2] E. Bierstone and P. D. Milman, Arc-analytic Functions (Invent. Math., Vol. 101, 1990, pp. 411-424). | MR 92a:32011 | Zbl 0723.32005

[BT] H. Brodersen and D. Trotman, Whitney (b)-regularity is Weaker Than Kuo's Ratio Test for Real Algebraic Stratifications (Math. Scand., Vol. 45, 1979, p. 27-43). | MR 81i:58008 | Zbl 0429.58001

[DŁS] Z. Denkowska, S. Łojasiewicz and J. Stasica, Certaines propriétés élémentaires des ensembles sous-analytiques (Bull. Acad. Polon. Sci. Sér. Math., Vol. 27, 1979, pp. 529-535). | MR 81i:32003 | Zbl 0435.32006

[G] C. G. Gibson et al., Topological Stability of Smooth Mappings (Lecture Notes in Math., Vol. 552, Springer-Verlag, 1976). | MR 55 #9151 | Zbl 0377.58006

[H1] H. Hironaka, Introduction to Real Analytic Sets and Real Analytic maps, Instituto L. Tonelli, Pisa, 1973. | MR 57 #16665

[H2] H. Hironaka, Resolution of Singularities of an Algebraic Variety Over a Field of Characteristic Zero I, II (Ann. of Math., Vol. 79, 1964, n° 2, pp. 109-326). | MR 33 #7333 | Zbl 0122.38603

[HLT] H. Hironaka, M. Lejeune-Jalabert and B. Teissier, Platificateur local en géométrie analytique et aplatissement local (Astérisque, Vol. 7-8, 1973, pp. 441-463). | MR 53 #13636 | Zbl 0287.14007

[K1] K. Kurdyka, Points réguliers d'un sous-analytique (Ann. Inst. Fourier, Grenoble, Vol. 38, 1988, n° 1, pp. 133-156). | Numdam | MR 89g:32010 | Zbl 0619.32007

[K2] K. Kurdyka, On a Subanalytic Stratification Satisfying a Whitney Property With Exponent 1, Real Algebraic Geometry, Proceedings, Rennes, 1991, M. Coste et al., eds., (Lecture Notes in Math., Vol. 1524, 1992, pp. 316-323). | Zbl 0779.32006

[KB] B. C. Koopman and A. B. Brown, On the covering of Analytic Loci by Complexes (Trans. AMS, Vol. 34, 1932, pp. 231-251). | JFM 58.1203.02 | MR 1501636 | Zbl 0004.13203

[Ku] T.-C. Kuo, On Classification of Real Singularities (Invent. Math., Vol. 82, 1985, pp. 257-262). | MR 87d:58025 | Zbl 0587.32018

[Ł] S. Łojasiewicz, Ensembles semi-analytiques, multigraphic, I.H.E.S., Bures-sur-Yvette, 1965.

[M1] T. Mostowski, Lipschitz Equisingularity (Dissertationes Math., CCXLIII, 1985, PWN, Warszawa). | MR 87e:32008 | Zbl 0578.32020

[M2] T. Mostowski, Tangent Cones and Lipschitz Stratifications, Singularities, Banach Center Publications (S. Łojasiewicz, ed.), Vol. XX, PWN, Warszawa, 1988, pp. 303-322. | MR 92f:32008 | Zbl 0662.32012

[M3] T. Mostowski, A Criterion for Lipschitz Equisingularity (Bull. Acad. Polon. Sci. Sér. Math., Vol. 37, 1989, pp. 109-116). | MR 92b:32038 | Zbl 0761.32018

[O] T. Oshawa, On the L2 Cohomology of Complex Spaces (Math. Z., Vol. 209, 1992, pp. 519-530). | Zbl 0759.58002

[P1] A. Parusiński, Lipschitz Properties of Semi-analytic Sets (Ann. Inst. Fourier, Grenoble, Vol. 38, 1988, n° 4, pp. 1189-213). | Numdam | MR 90e:32016 | Zbl 0631.32006

[P2] A. Parusiński, Lipschitz Stratification of Real Analytic Sets, Singularities, Banach Center Publications (S. Łojasiewicz, ed.), Vol. XX, PWN, Warszawa, 1988, pp. 323-333. | Zbl 0666.32011

[P3] A. Parusiński, Regular Projections for Sub-analytic Sets (C. R. Acad. Sci. Paris, Série I, t. 307, 1988, pp. 343-347). | MR 89k:32012 | Zbl 0649.32007

[P4] A. Parusiński, Subanalytic functions, preprint MPI/90-58 (Trans. AMS), to appear.

[P5] A. Parusiński, Lipschitz Stratification, Global Analysis in Modern Mathematics (K. Uhlenbeck, ed.), Proceedings of a Symposium in Honor of Richard Palais' Sixtieth Birthday, Publish or Perish, Houston, 1993, pp. 73-91. | Zbl 0932.32010

[Pa] W. Pawlucki, Le théorème de Puiseux pour une application sous-analytique (Bull. Acad. Polon. Sci. Sér. Math., Vol. 32, 1984, pp. 555-560). | MR 86j:32015 | Zbl 0574.32010

[S] H. J. Sussmann, Real-analytic Desingularization and Subanalytic Sets : an Elementary Approach (Trans. A.M.S., Vol. 317, 1990, n° 2, pp. 417-461). | MR 90e:32007 | Zbl 0696.32005

[SS] L. Siebenmann and D. Sullivan, On Complexes that are Lipschitz Manifolds, Geometric Topology (J. Cantrell, ed.), Academic Press, New York, 1979, pp. 503-552. | MR 80h:57027 | Zbl 0478.57008

[V] J. L. Verdier, Stratifications de Whitney et théorème de Bertini-Sard (Invent. Math., Vol. 36, 1976, pp. 295-312). | MR 58 #1242 | Zbl 0333.32010